# SDR SWIA200211332

- Difficulty date: August 31, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 18,218 hours, 16,024 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 280.0 RBL 9.0 PILOT BULKHEAD LOWER FLANGE CRACKED DURING C-CHECK INSPECTION.  HFEC INSPECTION COMPLIED WITH ON CUTOUT REPAIR AS REQUIRED IAW RJ NDTM 51-20-01.  NO CRACKS FOUND.  PILOT BULKHEAD REPAIRED IAW CRJ REO 601R-53-11-171.
